# SDR USAA2012010300029

- Difficulty date: December 30, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 6,045 hours, 3,001 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE - LAVATORY SMOKE DISPLAYED ON ECAM AND CIDS.  THE FORWARD LAV SMOKE DETECTOR INDICATED ALARM, BUT THERE WERE NO INDICATIONS OF SMOKE OR FIRE.  EMPTIED TRASH BIN AND BLOCKED FORWARD LAV FAULTED SEVERAL TIMES.  PERFORMED AIRBUS MAINTENANCE MANUAL TASK 26-17-00-710-001 - FAULT CLEARED - SYSTEM OPERATIONAL CHECK NORMAL.
